# SDR CALA2025081407723

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 82,775 hours, 8,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED DOOR L2 SLIDE UP TO STEP  E(5) IAW AMM 25-66-01, DUE TO NO POWER ON THE ACFT.  TURN THE EPAS BATTERY SAFETY SWITCH TO THE ARM POSITION AND COMPLETED TASK CARD 23-2566-1-2011.
